# SDR DELA200700003

- Difficulty date: May 16, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N242RB
- Make and model: Lear 55LEAR
- Aircraft serial: 132
- Aircraft time: 7,422 hours, 5,610 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 66084271
- Part serial: 1033
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SECONDARY INVERTER FAILED ON TAXI-OUT.
